MAUDE Adverse Event Report: ABBOTT TENDRIL STS; PERMANENT PACEMAKER ELECTRODE

ABBOTT TENDRIL STS; PERMANENT PACEMAKER ELECTRODE
Model Number 2088TC/100
Medical Device Problem Codes Fitting Problem (2183); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
During attempted implant, the guidewire could not be inserted into the body of the left ventricular (lv) lead.A different lv lead was successfully implanted to resolve the event.The patient was stable and there were no adverse consequences.
 
Additional Manufacturer Narrative
The reported event of inability to insert the guidewire was confirmed.As received, a complete lead was returned in one piece with the helix retracted and clogged blood/tissue.The lead was evaluated with the stylet and found restriction/obstruction at the proximal region of the lead.Further analysis found the inner coil clogged with blood.The cause of the reported event was isolated to the inner coil clogged with blood.

Brand Name
TENDRIL STS
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key15505213
Report Number2017865-2022-39761
Device Sequence Number17496547
Product Code NVN
UDI-Device Identifier05414734505031
UDI-Public05414734505031
Combination Product (Y/N)Y
Initial Reporter CountrySP
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number2088TC/100
Device Catalogue Number2088TC-100
Device Lot NumberP000143184
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2022
Supplement Date Received by Manufacturer10/27/2022
06/14/2023
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date11/07/2022
07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown